Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

re: sex carolee

Posted by jasonr on October 27, 2003, at 22:02:59

In reply to sex, posted by carolee on October 24, 2003, at 7:15:33

I started at 5mg, and increased in 5mg doses a few times. Each time I did this, I lost the ability to climax for 3 to 4 weeks. It did however return at some point. Give it some time.

-jason

> i have just started Lexapro due to anxiety/panic attacks, and my sex drive is diminishing! I can be ready and wanting, but just can't get to climax. Does this subside, or is it just what we accept being on Lexapro?
> Has anyone had any luck with other medications for anxiety without sexual side effects.
> I want the sex, but I also want to be anxiety free!
> Help!
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jasonr thread:272607
URL: http://www.dr-bob.org/babble/20031025/msgs/274097.html